Alert archive / Georgia / Flash Flood Warnings in 2025

Flash Flood Warning 5, NWS Charleston, SC

August 2, 2025Chatham County, Georgia

NWS Charleston, SC issued this flash flood warning at Aug 2, 2025, 4:43 PM EDT for Chatham County, Georgia. It was in force for 2 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2025, 4:43 PM EDT (20:43 UTC)
Expired
Aug 2, 2025, 6:45 PM EDT
In force
2 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

County Chatham County, GA

The radar

The Charleston,SC radar (KCLX), 74 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 5:00 PM EDTRAIN 2.251 Sw Windsor Forest, GACoCoRaHS observer reports 2.25 inches of rain as of 5 PM, all falling within the last hour.
Aug 2, 5:05 PM EDTRAIN 2.71 Wnw White Bluff, GACoCoRaHS observer reports 2.70 inches of rain in the past 50 minutes.
Aug 2, 5:13 PM EDTFLASH FLOOD1 Wnw Windsor Forest, GAEmergency Manager reports a stalled vehicle in flood water along Abercorn St near Largo Drive.
Aug 2, 5:22 PM EDTFLASH FLOODWhite Bluff, GAEmergency Manager reports a stalled vehicle in flood waters in the 200 block of Television Circle.
Aug 2, 5:27 PM EDTFLASH FLOODWindsor Forest, GAEmergency Manager reports a stalled vehicle in flood waters at Woodly Road and Windsor Road.
Aug 2, 5:41 PM EDTRAIN 4.052 W Windsor Forest, GARainfall started at 419 pm.
Aug 2, 5:43 PM EDTFLASH FLOOD2 Wnw Windsor Forest, GABroadcast media relayed a picture of two cars stalled in flood waters on Shawnee Street near the Oglethorpe Mall.
Aug 2, 5:45 PM EDTFLOOD1 Sw Windsor Forest, GAEmergency Manager reports flooding along the roadway at Largo Drive and Arlington Road. Time estimated.
Aug 2, 5:45 PM EDTFLOOD2 Sw Savannah, GAEmergency Manager reports flooding on the roadway in the Hampstead Road area. Time estimated.
Aug 2, 5:45 PM EDTFLASH FLOOD3 Sw Savannah, GAWhite Bluff Road reported closed due to flooding in front of Savannah Tech. Time estimated.
Aug 2, 5:45 PM EDTFLASH FLOOD3 Wnw Windsor Forest, GAHeroes Way reported closed due to flooding from Mohawk St to Shawnee St. Time estimated.
Aug 2, 5:48 PM EDTFLASH FLOOD3 W Savannah, GAEmergency Manager reports a stalled vehicle in flood water in the 1400 block of Mills B Lane Blvd.
Aug 2, 6:10 PM EDTFLASH FLOODWhite Bluff, GAEmergency Manager reports a stalled vehicle in flood waters in the 10000 block of Abercorn Street.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2025-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2025-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

459 
WGUS52 KCHS 022043
FFWCHS
GAC051-022245-
/O.NEW.KCHS.FF.W.0005.250802T2043Z-250802T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
443 PM EDT Sat Aug 2 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Chatham County in southeastern Georgia...

* Until 645 PM EDT.

* At 443 PM EDT, Doppler radar indicated a nearly stationary area of 
  thunderstorms over Windsor Forest and Hunter Army Airfield. As 
  much as 2.5 inches of rain has fallen over the past hour and 
  additional 1 to 3 inches could fall through 645 PM, resulting in 
  considerable urban flooding. Prepare now for possible closed roads 
  due to flooding.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Windsor Forest, Hunter Army Airfield, Coffee Bluff, Midtown 
  Savannah, Downtown Savannah, Montgomery, Garden City, Thunderbolt 
  and Vernonburg.

This includes the following highways...
	I-16 near mile marker 162.
	I-95 in Georgia between mile markers 96 and 97.
	I-516 between mile markers 3 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service 
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3207 8118 3204 8107 3200 8102 3194 8105
      3187 8109 3192 8121 3203 8129

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

ST
3 follow-up statements
096 
WGUS72 KCHS 022118
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
518 PM EDT Sat Aug 2 2025

GAC051-022245-
/O.CON.KCHS.FF.W.0005.000000T0000Z-250802T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham GA-
518 PM EDT Sat Aug 2 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT THIS 
EVENING FOR CHATHAM COUNTY...

At 518 PM EDT, Doppler radar indicated a nearly stationary area of 
thunderstorms over Windsor Forest and Hunter Army Airfield. As much 
as 2.5 inches of rain has fallen over the past hour and additional 1 
to 3 inches could fall through 645 PM, resulting in considerable 
urban flooding. Prepare now for possible closed roads due to 
flooding.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported. At 513 PM, Chatham County
         Emergency Management officials relayed a report of a car
         stalled out in flood waters along Abercorn Street  near
         Largo Drive.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Windsor Forest, Hunter Army Airfield, Coffee Bluff, Midtown 
  Savannah, Downtown Savannah, Montgomery, Garden City, Thunderbolt 
  and Vernonburg.

This includes the following highways...
	I-16 near mile marker 162.
	I-95 in Georgia between mile markers 96 and 97.
	I-516 between mile markers 3 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service 
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3207 8118 3204 8107 3200 8102 3194 8105
      3187 8109 3192 8121 3203 8129

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

ST
969 
WGUS72 KCHS 022158
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
558 PM EDT Sat Aug 2 2025

GAC051-022245-
/O.CON.KCHS.FF.W.0005.000000T0000Z-250802T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham GA-
558 PM EDT Sat Aug 2 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT THIS 
EVENING FOR CHATHAM COUNTY...

At 558 PM EDT, Doppler radar indicated the area of strongest 
thunderstorms have moved north into northern portions of Chatham 
County and into Jasper County, South Carolina. Rainfall will 
continue to slowly diminish over the flash flood warning area, but 
many areas remain flooded. As much as 4 inches of rain has fallen in 
spots over the past few hours and many areas remain flooded, 
including some major roadways.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Windsor Forest, Hunter Army Airfield, Coffee Bluff, Midtown 
  Savannah, Downtown Savannah, Montgomery, Garden City, Thunderbolt 
  and Vernonburg.

This includes the following highways...
	I-16 near mile marker 162.
	I-95 in Georgia between mile markers 96 and 97.
	I-516 between mile markers 3 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service 
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3207 8118 3204 8107 3200 8102 3194 8105
      3187 8109 3192 8121 3203 8129

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...0.5-0.75 INCHES IN 1 HOUR

$$

ST
606 
WGUS72 KCHS 022241
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
641 PM EDT Sat Aug 2 2025

GAC051-022251-
/O.EXP.KCHS.FF.W.0005.000000T0000Z-250802T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham GA-
641 PM EDT Sat Aug 2 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 645 PM EDT THIS EVENING FOR 
CHATHAM COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3207 8118 3204 8107 3200 8102 3194 8105
      3187 8109 3192 8121 3203 8129

$$

ST

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 2:41 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 2, 2:41 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
241 PM EDT Sat Aug 2 2025

.SYNOPSIS...
A cold front will stall nearby and linger in the vicinity into
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Aloft, a broad trough continues to expand from the Midwest into the
Northeast U.S. At the surface, a cold front currently located
across the Altamaha River will bring noticeably cooler and
drier air behind it under light north to northeast surface flow.
The front will act as the primary forcing mechanism as well as
the focus for convection this afternoon and evening, though
additional lift from weak embedded shortwave energy aloft will
contribute to scattered to numerous showers and thunderstorms,
mainly during peak heating hours. Temperatures are expected to
rise into the mid 80s north of the front, while areas farther
south will still warm into the upper 80s to lower 90s.

Across Southeast South Carolina, instability appears modest
with SBCAPE values peaking around 1500 J/kg due to less unstable
air, keeping the risk for strong/severe storms low. However,
instability increases significantly across Southeast Georgia,
where SBCAPE values approach 3000 J/kg. This environment could
support a few stronger storms capable of damaging winds/wet
microbursts. Additionally, PWATs near 2.25 inches combined with
slow storm motions (~10 kt) will enhance the risk for locally
heavy rainfall and quick downpours. Because the front will act
as a focus for convective activity, this will result in the
greater coverage and rainfall amounts confined to an area
roughly south of the Savannah River and north of the Altamaha
River. Additionally, HREF guidance indicates a 40-60% chance of
2+ inches of rain within a 6-hour period (mainly 6-12 PM),
roughly along the area of Hinesville to Savannah, and as far
north as Beaufort. Flood Advisories or Flash Flood Warnings
could eventually be needed later.

Tonight: The cold front is anticipated to shift a bit more south,
sinking closer toward the FL/GA border late, allowing stable high
pressure to gradually wedge southward into the forecast area.
Scattered shower and thunderstorm activity look to continue to
focus across extreme southeast Georgia with activity tapering
across southeast South Carolina. This lingering/prolonged
activity near the front could continue the flood threat into
tonight; therefore, Flood Advisories and/or Flash Flood Warnings
could extend into the early overnight period. Low temps will be
cooler than previous nights, generally dipping into the upper
60s/lower 70s inland to mid 70s along the immediate coast.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
High pressure will extend south into the region early next week,
while a stalled front lingers nearby offshore and to the south.
There are hints that the front could nudge back northward towards or
into the area on Tuesday. The mid levels will feature broad
troughing initially, before a ridge becomes more established over
the western Atlantic and places the forecast area in between these
two features. A series of shortwaves are forecast to rotate across
the area. Deep moisture will remain in place, noted by PWats of 2+
inches. This pattern will favor unsettled conditions through the
period with daily chances for showers and some thunderstorms. While
coverage will be highest during the daytime hours, precip could
occur overnight as well. Instability will be meager, precluding much
of a severe weather threat. The primary concern with any activity is
locally heavy rainfall. The highest risk for flooding overall looks
to be roughly Beaufort county and south across southeast Georgia,
but certainly issues could occur anywhere over the forecast area
when high amounts of rain falls in a short period of time.

After the extended stretch of hot and humid conditions last week, we
will now see unseasonably cool temperatures, especially Sunday and
Monday when highs largely peak in the upper 70s to lower 80s. These
values are several degrees below early August normals. Lows will
even fall into the mid/upper 60s over interior locations.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
Unsettled weather could continue into mid to late week as a stalled
front will still be meandering near/over the region and occasional
mid level disturbances pass through overhead. This in combination
with ample moisture will result in numerous showers and
thunderstorms each day. With potentially wet antecedent conditions,
locally heavy rainfall could pose a risk for flooding. Temperatures
moderate closer to normal, but still remain a touch below topping
out largely in the upper 80s.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
18Z TAF Discussion: A front currently positioned along the Altamaha
River will slowly sag southward toward the FL/GA border this
evening before stalling. Scattered to numerous showers and
thunderstorms are expected to develop by mid afternoon. The
greatest coverage of convection is expected across southeast
Georgia, generally near the front. Tempo MVFR/IFR cigs/vsbys are
possible with afternoon/evening showers and thunderstorms.
Prevailing -TSRA groups have been introduced during the early
evening hours at all terminals. A few storms mainly across
southeast Georgia, potentially which could impact KSAV, could
produce gusty winds and/or torrential rainfall that could
briefly reduce vsbys to 1 mile or less. These details could be
refined in the 00Z TAF issuance or handled by amendments as
trends ensue. Isolated to scattered showers could remain through
the night and into Sunday across southeast Georgia, while
tapering off to the north, therefore we maintained VCSH through
18Z Sunday. Otherwise, low (MVFR) cigs are expected to persist,
with potential for a period of IFR cigs late tonight.

Extended Aviation Forecast: Flight restrictions are possible in low
clouds and showers/thunderstorms through early next week as a
stalled front lingers in the vicinity.

&&

.MARINE...
Today and Tonight: A cold front will slowly drop southward
across the Georgia waters this afternoon and evening before
stalling. Winds will shift north-northeast behind the front,
generally peaking in the 10-15 kt range. Scattered to numerous
showers and thunderstorms are likely across the waters this
afternoon through most of the night, a few which could become
strong this evening, mainly across the Georgia waters closer to
the front. Later tonight as the pressure gradient tightens,
winds across the Charleston County nearshore waters (out to 20
nm) will slightly increase, approaching 20 kt. Gusts could also
approach 25 kt at times, but should solidly remain below Small
Craft Advisory criteria. Seas will range 2-3 ft today,
increasing to 3-5 ft across the Charleston County nearshore
waters late tonight.

Sunday through Thursday: High pressure will reside inland, while a
stalled front meanders nearby/over the coastal waters through much
of the upcoming week. An enhanced pressure gradient between these
two features will lead to gusty northeast winds early next week,
especially on Sunday. Conditions are forecast to stay below Small
Craft Advisory criteria, but some low 20 kt gusts are possible.
Northeast winds are forecast to persist into mid-late week with
speeds 15 knots or less. Seas will average 2-4 feet.

Rip Currents: Gusty northeast winds and increasing swells will lead
to a Moderate Risk of rip currents at the Charleston county beaches
on Sunday. Local calculations keep the remaining beaches at a Low
Risk.

&&

.CLIMATE...
Record Precipitation:

August 2:
KSAV: 1.81/1990

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...BRS
SHORT TERM...ETM
LONG TERM...ETM
AVIATION...BRS/ETM
MARINE...BRS/ETM
Hazardous weather outlook, Aug 2, 1:48 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
148 PM EDT Sat Aug 2 2025

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-031800-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
148 PM EDT Sat Aug 2 2025

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

See the Graphical Hazardous Weather Outlook for more information
about the following possible hazardous weather:

- Excessive Rainfall

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

See the Graphical Hazardous Weather Outlook for more information
about the following possible hazardous weather:

- Excessive Rainfall
- Rip Current

&&

The Graphical Hazardous Weather Outlook can be found at:
https://www.weather.gov/erh/ghwo/?wfo=chs

In the hours before

Special weather statement, Aug 2, 3:03 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Charleston SC
303 PM EDT Sat Aug 2 2025

GAZ141-021930-
Coastal McIntosh GA-
303 PM EDT Sat Aug 2 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT MCINTOSH COUNTY UNTIL
330 PM EDT...

At 303 PM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Carnigan to 9 miles southeast of
Little Saint Simons Island, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Sapelo Island, Valona, Wolf Island, Meridian, Carnigan and Raccoon
  Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3141 8139 3145 8143 3146 8141 3156 8129
      3146 8119 3140 8123 3138 8122 3136 8122
      3135 8123 3135 8125 3133 8123 3131 8123
      3129 8124 3128 8125 3128 8129 3130 8130
TIME...MOT...LOC 1903Z 223DEG 12KT 3142 8137 3130 8128 3122 8120

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ST
Special weather statement, Aug 2, 4:06 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Charleston SC
406 PM EDT Sat Aug 2 2025

GAZ137>141-022100-
Inland McIntosh GA-Inland Liberty GA-Coastal McIntosh GA-Long GA-
Coastal Liberty GA-
406 PM EDT Sat Aug 2 2025

...A STRONG THUNDERSTORM WILL IMPACT LIBERTY...MCINTOSH AND LONG
COUNTIES UNTIL 5 PM EDT...

At 406 PM EDT, Doppler radar was tracking a strong thunderstorm over
South Newport, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Jones, Midway, Riceboro, South Newport, Retreat, Harris Neck,
  Shellman Bluff, Halfmoon Landing, Pine Harbor and Eulonia.

This includes I-95 in Georgia between mile markers 60 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3165 8163 3189 8146 3182 8135 3182 8136
      3177 8127 3176 8126 3174 8123 3168 8112
      3165 8112 3162 8111 3153 8116 3150 8116
      3141 8122
TIME...MOT...LOC 2006Z 211DEG 7KT 3162 8139

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BRS

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 10:08 PM EDTSpecial Marine WarningCHS67 min
Aug 1, 10:46 PM EDTSpecial Weather StatementCHSMcIntosh44 min
Aug 1, 11:06 PM EDTSpecial Marine WarningCHS84 min
Aug 1, 11:13 PM EDTSpecial Marine WarningCHS90 min
Aug 1, 11:40 PM EDTSpecial Marine WarningCHS2 hr
Aug 1, 11:51 PM EDTSpecial Marine WarningCHS114 min
Aug 2, 12:05 AM EDTSpecial Weather StatementCHSChatham25 min
Aug 2, 12:25 AM EDTSpecial Marine WarningCHS77 min
Aug 2, 12:27 AM EDTSpecial Marine WarningCHS52 min
Aug 2, 2:43 PM EDTSpecial Marine WarningCHS62 min
Aug 2, 3:03 PM EDTSpecial Weather StatementCHSMcIntosh27 min
Aug 2, 4:02 PM EDTAreal Flood AdvisoryCHSEvans, Liberty, Long, McIntosh, Tattnall118 min
Aug 2, 4:06 PM EDTSpecial Weather StatementCHSLiberty54 min
Aug 2, 4:28 PM EDTAreal Flood AdvisoryCHSBryan, Chatham, Liberty2 hr
Aug 2, 5:24 PM EDTAreal Flood AdvisoryCHSChatham66 min
Aug 2, 6:14 PM EDTAreal Flood AdvisoryCHSEffingham76 min
Aug 2, 6:41 PM EDTAreal Flood WarningCHSChatham94 min

Nearby

Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.